# SDR DXTA2016032306207

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N952QS
- Make and model: Cessna 750
- Aircraft serial: 7500200
- Aircraft time: 13,190 hours, 8,032 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VISIBLE SMOKE & SMELL OF BURNING RUBBER IN CABIN ON GND.  VISUALLY CHECKED OIL LEVEL OF APU WITH NO DEFECTS NOTED.  CHECKED COALESCER SOCKS OIL.  OPERATED APU, BOTH COCKPIT & CABIN PACS, NO SMOKE SMELL NOTED.  HEAVY CONDENSATION SMOKE FROM ALL EYELETS. OPERATED BOTH PACS TO 42 DEGREES COLD TO HOT.  OPERATED AVIONICS & CHECKED FOR ANY BURNT SMELL IN THE AFT CLOSET AREA OF THE ACFT WITH NONE NOTED.  BORESCOPED APU INLET FAN WITH NO DEFECTS NOTED.  PERFORMED LT & RT ENG GND RUNS FOR APPROX 45 MIN EACH, NO OIL SMELL OR SMOKE.  OPERATED APU A TOTAL OF 5 HOURS.  OPERATED APU ONE HOUR WITH PACS & ALL SYS ON WITH NO SMOKE OR BURNING SMELL NOTED IAW AMM 49-00-00 21-51-00 & 21-00-00.  OPERATIONAL CHECKED SATISFACTORY.
